# SDR CALA2018011900248

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 70,844 hours, 27,075 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Loose
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR R AFT EMERGENCY EXIT ECAM 4X WHILE IN FLGHT INSPECTED AND INSTALLED COVER FLAP,  INDICATION OPS NORMAL IAW AMM 25-23-47-400-001-A
